MathSciNet Relay Station
MathSciNet bibliographic data
MR2603801 58J37 (35B35 35J47 35R01 53C21)
Druet, Olivier; Hebey, Emmanuel Stability for strongly coupled critical elliptic systems in a fully inhomogeneous medium. Anal. PDE 2 (2009), no. 3, 305–359.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement